|ATRIPLA side effects
Mar 10, 2010
| Response from Dr. Henry
Occasionally severe psychiatric side effects can be seen from the efavirenz (< 1-2%) which occur most often in first 1-4 weeks after starting meds. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sinus Infection An Early Sign Of HIV?
- Itchy Scrotum Could I Have Acute HIV Infection
- Red Eyes Sign Of HIV Infection
- Blowjob From A Prostitute Risk Of Getting HIV
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.